# SDR WX0A2020091173569

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 43,037 hours, 32,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 834590
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CHECK FAULTS ESPU 11WL LOCATION.  REPLACED BATTERY ON ESPU 11WL LOCATION, IAW MM 33-51-38-000-002-A AND MM 33-51-38-400-002-A.  OPS CHECKED GOOD, IAW MM 33-51-00-710-001-A.
